# SDR DL764090207

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 30,712 hours, 8,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 211040007
- Part serial: 8252041
- Condition: Locked
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT DEPARTURE, RT PACK WILL NOT SHUTOFF PRIOR TO ENG START.  FWD TO MCO AND PLACARD MEL 21-51-02 - PACK VALVE DL P/N 211040007 NEEDED.  RT PACK VALVE LOCKED CLOSED.
